Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cut on penis, irritation on foreskin, bleeding from cuts, shrinkage in foreskin. Treatment?

4 months ago i got a cut on my penis from no where and my fore skin started irritating and now every time i try to pull it back for the purpose of intercourse many cuts open up and it bleeds , i have tried allowing it to heal but to vain it doesn not heal and i can visibly see that my foreskin has shrunk compared to before
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi cuts on the penis and irritation on the foreskin can be can be caused by diabetes.if ur partner has white discharge and due to heat of the has mixed infection of bacterial and fungal .use of azithromycin 500mg twice daily on first day .then on daily once for 4days.flucanozole weekly once for 4 weeks.application of fudic cream in the morning and onabet at night can cure it.both the partners should be treated
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor